# SDR UALA2010112204300

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 60,317 hours, 22,145 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Part number: 141T480013
- Part serial: 202
- Condition: Arced
- Location: Pos 1l
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WINDOW ARCING, FLIGHT DIVERTED.  CREW REPORTED CAPT FWD WINDSHIELD (L1)  BEGAN TO ARC AND DISCOLOR INTERNALLY, WINDOW HEAT TURNED OFF OUTER PANE THEN CRACKED.  SMOKE OR ELECTRICAL ODOR REPORTED.  NO CB'S REPORTED POPPED.  PER LOCAL MECHANIC FOUND BLACK WIRE AT TERMINAL BLOCK LOCATIONS J2 AND J3 ON BOTH L1 AND R2 WINDSHIELDS, TERMINAL BLOCK LOCATIONS J1, J4 AND J5 ON BOTH L1 AND R1 WINDSHIELDS.  ALL INSTALLED TERMINAL BLOCKS, BOTH POWER AND SENSOR ARE WALLACE BLACK.  REPLACED WINDOW PER MM.  REPLACED WINDOW HEAT CONTROLLER.  TAG REMOVED WINDOW WITH AN ENGINEERING ALERT TAG.
